Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

13 results for tags: fatigue

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 13 results

  1. I've been on Solodyn + Ziana for about 2 weeks now for my moderate acne and in the first week I only had a few headaches and lightheadedness but starting with the second week to now I've been extremely exhausted, having to take naps everyday but my headaches have gone away... For those who have taken Solodyn, does the fatigue usually go away with time?
  2. OMGmahface

    Day 20

    Day 20 - Entry's gonna be long. Topic 1: minocycline side effects Topic 2: what I picked on my face Topic 3: pimple updates Topic 4: vitamin c horrors Skip around haha ----------- I started off today feeling super tired and very crappy. I was a bit depressed, especially about my skin. It felt hopeless... I didn't know why but then I realized its probably my antibiotics every since I switched from solodyn brand to the generic minocycline, I started feeling super tired... more than I
  3. I have been on accutane 40 mg 1 a day for two days. The first day I experienced mild brain fog and pressure headaches but I thought it was just the drug kicking in. Today I have experienced fatigue, brain fog, loss of vision, nausea, loss of balance, and extreme pressure headaches. Do I find a way to combat this while still taking accutane, or do I stop accutane altogether. My acne started in high school my senior year. I found that I have had leaky gut and candida in my gut. I have been eating
  4. VibrantViper

    I'm on Spiro but....(Advice?)

    (Ugh, second time writing this out as I refreshed the page by accident. Sorry this is LONG!) Female, 26 Medications I take YAZ - for about 3 years now Vit D3 Spironolactone (100 mg 50am/50pm) I'm on day 5, with little change. A quick summary of what has happened: The beginning of this year I started breaking out badly in cystic spots along the jawline. previously I had been perfectly clear on YAZ and topicals. (Trentinoin .025%). I just attributed the breakout to stress a
  5. Hi, I have suffered from moderate to severe acne since I was about 16 and am now 21. I have taken doxycycline pills, benzoyl peroxide cream (which I still use on occasion- I am unsure whether it actually helps or is irritating and drying out my skin too much) and now take anti-androgens. I have taken antidepressants for about a year until recently as well. Since January, I have pretty much eliminated dairy products from my diet as I've heard multiple times that it is good for acne. My skin h
  6. I've been on accutane for about two months and I'm extremely tired all the time. The fatigue usually hits me in the afternoon, and it's making it really hard for me to finish homework and I sometimes fall asleep unexpectedly. I basically cannot lie down without falling asleep. Is this normal, and is there anything I can do to stop it? Due to headaches, my dermatologist lowered my dosage from 40mg one day / 60mg the other day to 40 mg / 20 mg, but I've only been on that dosage for a few days and
  7. I'm at the point now where I think managing acne (and depression, but especially this) has had a huge, crappy impact on my life...specifically, ability to focus and energy levels (so, everything). In a given day, I drink four cups of moderately strong homebrewed coffee. (More.) I eat well, I take a multivitamin, I'm on 50 mg of Aldactone (have been since September 2009, weaning self off of it because I suspect it was causing hair loss, hyperkalemia, severe fatigue and perpetual muscle pain) a
  8. LizzardBlog

    Accutane Day 34

    Hi y'all! I am on day 34 and have some new developments from the last couple of weeks. I now have muscle soreness for very minimal amounts of exercise. I worked out for 20 minutes yesterday and today I feel like I ran a marathon! I also have achy joints and some weird back pain going on- it feels more like a piercing pain in the middle of my spine. In addition, I have had 2 8-hr migraine headaches over the last 2 weeks that did not respond to water or ibuprofen. I left work early yesterday
  9. I am an anemic that drinks copious amounts of coffee, is moderately active, and takes iron OTC. I just started taking 100 mg Bactrim after 200 mg Doxycycline. Part of the reason I'm so tired is the heat, but I've noticed in general that my energy has gone down severely. Is this going to stop at some point? What can I do? (I can't take a b-complex because I've noticed biotin and all supplements have broken me out for probably the last two years.)
  10. LizzardBlog

    Accutane Day 22

    Okay, so i have been on accutane for 22 days and felt great for the most part. My skin and lips are still dry and I am applying lotion multiple times per day. In addition, my skin seems to require more exfoliation than usual- if I dont do it I look like a mess when I go out. However, I am not wearing make-up at all these days and my face has a nice shiny glow. I am extremely sensitive to light. Just riding in the car on a sunny day gave me a sunburn. I am going to need to get a more face frie
  11. Can anyone let me know of their experiences with eye drops and Accutane? I work on a computer all day long so therefore I'm not helping my eyes while one Accutane. I even use to have problems with red eyes due to working on the computer BEFORE I even started Accutane. I've taken several measures to reduce the harm to my eyes such as warming my screen's color, drinking more water and trying to take frequent breaks from the computer. Although this works to some extent, sometimes I get caught up an
  12. poll to determine if there is a connection between those who PMO frequently and have done so all there life up until and after their course of Accutane which left them severely weakened in health.
  13. Hi all, I am a 24 yr old female and I've been struggling with severe cystic acne for 5 years now. Previously I was on topical treatments, years of antibiotics, and spironolactone. I am on month 5 of my first accutane course and have seen amazing results! The first three months were horrible in regards to my acne but I am very happy with my current results. I am on 80mgs a day and have discussed doing at least two more months with my dr. Although I have been super fortunate in
×